# SDR DALA2017050103567

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 THRESHOLD INTERCOSTAL CORRODED AROUND FASTENER HOLES STA 700-720. REMOVED AND REPLACED R2 THRESHOLD INTERCOSTAL AT STA 700-STA 720 IAW DRAWING REV G AND SRM.
